# SDR UPS96221150

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT TORQUE BOX UPPER WEB AT BS 1270 IS CRACKED AT FASTENER IN THE INBD CHORD.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER.
